# SDR 96ZZZX1647

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

FLT 4148 - LEFT ENGINE FLAMED OUT ON TAKEOFF ROLL.  PERFORMED A PRECAUTIONARY EVACUATION.  AIRCRAFT WAS LATER RETURNED TO THE GATE WHERE PIT MAINTENANCE INSPECTED THE ENGINE, NO DISCREPANCIES NOTED.  MAINTENANCE ALSO REMOVED, CLEANED, AND REINSTALLED ALL ENGINE HARNESS-TO-SENSOR CANNON CONNECTORS.  CONDUCTED ENGINE GROUND RUNS IAW MM 72-00-00.  NO DISCREPANCIES NOTED DURING ANY OF THE SYSTEM GROUND CHECKS.  CONDUCTED FLIGHT CHECK.  ALL ENGINE SYSTEMS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
